# SDR AWXA200601089

- Difficulty date: June 14, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D52152520004
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AROUND HOLE NR 73 OF REAR SPAR LEFT WIND.  REMOVED IAW PART A OF ER NR 26 - 5721 - 06158 - E82.
